Alert archive / Ohio / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jun 15, 2015, 11:59 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jun 15, 2015, 2:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 11:59 AM EDT (15:59 UTC)
- In effect from
- Jun 15, 2015, 2:00 PM EDT
- Expired
- Jun 16, 2015, 10:22 AM EDT
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 4.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417 WGUS61 KCLE 151559 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1159 AM EDT MON JUN 15 2015 ...FLASH FLOODING POSSIBLE THIS AFTERNOON AND TONIGHT... .SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS EVENING AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM THE NORTHWEST. VERY MOIST ATMOSPHERIC CONDITIONS WILL RESULT IN TORRENTIAL RAINFALL AND RAINFALL RATES NEAR OR EXCEEDING 2 INCHES PER HOUR. THE SOIL IS ALREADY SATURATED FROM RECENT RAINS IN SOME AREAS AND FLOODING COULD DEVELOP QUICKLY. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160000- /O.NEW.KCLE.FF.A.0003.150615T1800Z-150616T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1159 AM EDT MON JUN 15 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CRAWFORD... CUYAHOGA...ERIE OH...GEAUGA...HANCOCK...HOLMES...HURON... KNOX...LAKE...LORAIN...LUCAS...MAHONING...MARION...MEDINA... MORROW...OTTAWA...PORTAGE...RICHLAND...SANDUSKY...SENECA... STARK...SUMMIT...TRUMBULL...WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH LATE TONIGHT * THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE CAPABLE OF PRODUCING INTENSE RAINFALL...WITH RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR. SOME AREAS WILL HAVE MULTIPLE ROUNDS OF THUNDERSTORMS...EACH INCREASING THE THREAT FOR FLASH FLOODING. * LOCALIZED AREAS OF FLASH FLOODING...AS WELL AS QUICK RISES ON AREA CREEKS AND STREAMS WILL BE LIKELY FROM THE HEAVY RAINFALL. URBAN FLOODING CAN OCCUR VERY QUICKLY...ESPECIALLY AT UNDERPASSES AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
4 follow-up statements
761 WGUS61 KCLE 152258 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 658 PM EDT MON JUN 15 2015 ...FLASH FLOODING POSSIBLE TONIGHT... .SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM THE NORTHWEST. VERY MOIST ATMOSPHERIC CONDITIONS WILL RESULT IN TORRENTIAL RAINFALL AND RAINFALL RATES NEAR OR EXCEEDING 2 INCHES PER HOUR. THE SOIL IS ALREADY SATURATED FROM RECENT RAINS IN SOME AREAS AND FLOODING COULD DEVELOP QUICKLY. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160700- /O.CON.KCLE.FF.A.0003.000000T0000Z-150616T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 658 PM EDT MON JUN 15 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 4 AM EDT TUESDAY * THUNDERSTORMS TONIGHT WILL BE CAPABLE OF PRODUCING INTENSE RAINFALL...WITH RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR. SOME AREAS WILL HAVE MULTIPLE ROUNDS OF THUNDERSTORMS...EACH INCREASING THE THREAT FOR FLASH FLOODING. * LOCALIZED AREAS OF FLASH FLOODING...AS WELL AS QUICK RISES ON AREA CREEKS AND STREAMS WILL BE LIKELY FROM THE HEAVY RAINFALL. URBAN FLOODING CAN OCCUR VERY QUICKLY...ESPECIALLY AT UNDERPASSES AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
137 WGUS61 KCLE 160755 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EDT TUE JUN 16 2015 OHZ003-006>009-017>019-160900- /O.CAN.KCLE.FF.A.0003.000000T0000Z-150616T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 355 AM EDT TUE JUN 16 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. ANY REMAINING HEAVY RAIN WILL BE BRIEF AND SHOULD NOT CAUSE ANY NEW FLOODING. BE ALERT FOR ANY LEFTOVER HIGH WATER. $$ OHZ010>014-020>023-027>033-036>038-047-089-PAZ001>003-161600- /O.EXT.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 355 AM EDT TUE JUN 16 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON EDT TODAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...GEAUGA...HOLMES... KNOX...LAKE...LORAIN...MAHONING...MARION...MEDINA...MORROW... PORTAGE...RICHLAND...STARK...SUMMIT...TRUMBULL...WAYNE AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL NOON EDT TODAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE IN SOME AREAS THIS MORNING. SINCE THE GROUND IS SATURATED...ANY HEAVY RAIN WILL HAVE THE POTENTIAL TO CAUSE FLOODING. * FLOODING...ESPECIALLY IN URBAN AREAS...CAN OCCUR VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
996 WGUS61 KCLE 161113 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 713 AM EDT TUE JUN 16 2015 OHZ010-027>030-036-037-161215- /O.CAN.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LORAIN-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- INCLUDING THE CITIES OF...LORAIN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD 713 AM EDT TUE JUN 16 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE WIDESPREAD HEAVY RAIN HAS ENDED AND NO NEW FLOODING IS EXPECTED. BE ALERT FOR LEFT OVER HIGH WATER. $$ OHZ011>014-020>023-031>033-038-047-089-PAZ001>003-161600- /O.CON.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE...EDINBORO...MEADVILLE 713 AM EDT TUE JUN 16 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...KNOX...LAKE... MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL NOON EDT TODAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE IN SOME AREAS THIS MORNING. SINCE THE GROUND IS SATURATED...ANY HEAVY RAIN WILL HAVE THE POTENTIAL TO CAUSE FLOODING. * FLOODING...ESPECIALLY IN URBAN AREAS...CAN OCCUR VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. RAPID RISES OF RIVERS AND CREEKS ARE POSSIBLE. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. NEVER DRIVE INTO A FLOODED ROADWAY. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
285 WGUS61 KCLE 161422 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1022 AM EDT TUE JUN 16 2015 OHZ011>014-020>023-031>033-038-047-089-PAZ001>003-161530- /O.CAN.KCLE.FF.A.0003.000000T0000Z-150616T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE...EDINBORO...MEADVILLE 1022 AM EDT TUE JUN 16 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS ENDED ACROSS THE WATCH AREA. LIGHT SHOWERS REMAIN POSSIBLE INTO EARLY AFTERNOON...MAINLY SOUTH OF AN AKRON TO YOUNGSTOWN LINE. HOWEVER ANY ADDITIONAL RAINFALL WILL BE BRIEF AND NOT POSE A THREAT OF SIGNIFICANT FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 15, 10:03 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 15, 10:03 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EDT MON JUN 15 2015 .SYNOPSIS... A WEAK COLD FRONT WILL SAG ACROSS THE LOWER GREAT LAKES LATER TONIGHT AND TUESDAY MORNING. THIS FRONT WILL MOVE BACK NORTH AS A WARM FRONT ON WEDNESDAY. A STRONGER COLD FRONT SHOULD DROP ACROSS THE AREA LATER THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A MINIMAL AMOUNT OF SHOWERS ARE EXPECTED THIS MORNING WITH LIMITED INSTABILITY. WITH A GENERAL LACK OF FORCING AND AMPLE CLOUD COVER...ADJUSTED THE FORECAST TO JUST A CHANCE OF SHOWERS/SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING...THEN SCATTERED AND LIKELY WORDING FOR THIS AFTERNOON AS WE APPROACH THE CONVECTIVE TEMP AND COVERAGE INCREASES. ORIGINAL "TODAY" DISCUSSION... CHANGES IN THE WEATHER PATTERN WILL BE SLIGHT TODAY. THE RELATIVELY STRONG LOW LEVEL JET IS PROGGED TO WEAKEN AND THE RIDGE ALOFT WILL BUILD SLIGHTLY. WITH LESS OF A TRIGGER...SOMEWHAT LESS RISK FOR SEVERE WEATHER BUT STILL A THREAT FOR ISOLATED STRONG/SEVERE THUNDERSTORMS. THE MAIN CONCERN REMAINS THE THREAT FOR HEAVY RAIN. THE SOUTHERN AND EASTERN COUNTIES ARE SATURATED IN MANY AREAS. THERE WILL BE THUNDERSTORMS AROUND BUT THE COVERAGE SHOULD BE LESS THAN YESTERDAY. THE BETTER THREAT FOR ORGANIZED THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE WEAK COLD FRONT SAGGING SOUTH ACROSS THE GREAT LAKES. THIS ACTIVITY SHOULD REACH NORTHWEST OHIO LATER IN THE DAY AND SPREAD SOUTHEAST TONIGHT. WE MAY NEED A FLOOD WATCH TODAY OR TONIGHT BUT WILL WAIT TO SEE THE EXTENT OF THE CONVECTION TODAY/TONIGHT. WILL CONTINUE TO MENTION HEAVY RAIN IN THE FORECAST. ASSUMING THAT WE DO HAVE RAIN FREE PERIODS TODAY THE TEMPERATURE SHOULD BE ABLE TO SNEAK UP TO THE MID 80S IN MOST AREAS...PERHAPS A FEW UPPER 80S. IT WILL BE STEAMY WITH DEW POINTS AROUND 70. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... THE WEAK COLD FRONT WILL SAG ACROSS THE AREA LATE TONIGHT SHOWERS AND THUNDERSTORMS SHOULD FILL IN AHEAD OF THE FRONT. THE FRONT WILL BE SHALLOW AND THERE COULD BE LINGERING SHOWERS INTO TUESDAY. TEMPERATURES SHOULD BE SOMEWHAT COOLER ON TUESDAY ESPECIALLY NEAR LAKE ERIE BUT IT MAY TAKE UNTIL LATER IN THE DAY TO FEEL THE HUMIDITY DROP. THE FRONT SEEMS DESTINED TO RETURN NORTH AS A WARM FRONT. THE TIMING IS UNCERTAIN. WILL ALLOW FOR A CHANCE OF SHOWERS AND THUNDERSTORMS TO SPREAD BACK ACROSS THE FORECAST AREA LATER TUESDAY NIGHT FOR THE SOUTHERN AND WESTERN COUNTIES BUT MORE LIKELY ON WEDNESDAY. DEW POINTS WILL BEGIN TO RISE AGAIN FROM SOUTHWEST TO NORTHEAST WEDNESDAY INTO WEDNESDAY NIGHT. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE NEXT COLD FRONT IS STILL EXPECTED TO CROSS THE AREA THU INTO THU NIGHT. WITH AMOUNT OF GROUND MOISTURE THAT SHOULD BE PRESENT...WILL KEEP LIKELY POPS GOING. THE MODELS SHOW THE FRONT FINALLY GETTING PUSHED WELL SE OF THE AREA BY FRI BUT STILL HAVE DECENT MOISTURE STAYING OVER THE OH VALLEY IN RESPONSE TO A WEAK UPPER TROUGH MOVING ACROSS OH FRI NIGHT INTO SAT. ANOTHER S/W DIGS SE INTO THE UPPER MIDWEST ON SUN HELPING TO DRAW DEEPER MOISTURE BACK OVER THE REGION. SEE NO REASON TO THINK THERE WON'T BE AT LEAST A CHC FOR SHRA/TSRA TO OCCUR ANY OF THE TIME FRI THRU SUN AS WET PATTERN LOOKS TO CONTINUE FOR ANOTHER WEEK AND A HALF. TEMPS SHOULD RUN NEAR NORMAL. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... MORNING STRATUS AND FOG WILL GRADUALLY LIFT TO HIGH END MVFR OR VFR CU THRU MIDDAY WHILE SCT SHRA AND A FEW TSRA HANG AROUND. STRONGER TSRA WILL DEVELOP MID TO LATE AFTERNOON AND LIKELY REMAIN NUMEROUS TONIGHT AS A COLD FRONT DROPS SE INTO THE AREA. WILL LIKELY SEE CIGS AND VSBYS DROPPING TO LOW MVFR OR IFR AGAIN TONIGHT AS THE AIR MASS COOLS BUT WILL STAY WITH JUST MVFR DUE TO EXPECTED WIDESPREAD CLOUD COVER. SW WINDS GENERALLY 10 KNOTS OR LESS WILL START TO TURN TO THE NW TOWARD THE END OF THE NIGHT FOR TOL...FDY AND MAYBE CLE. OUTLOOK...PERIODS OF NON-VFR MON THRU FRI WITH SCT SHRA/TSRA. && .MARINE... SW WINDS OF 5 TO 15 KNOTS WILL TURN W TO NW INTO TUE MORNING AS A COLD FRONT PASSES BY AND COULD BRIEFLY INCREASE TO 10 TO 20 KNOTS FOR A WHILE TUE MORNING. WINDS WILL CONTINUE TO VEER TO NE TUE NIGHT THEN EAST ON WED AND FINALLY TO S TO SW WED NIGHT. ANOTHER COLD FRONT IS EXPECTED TO CROSS THE LAKE BY THU NIGHT. SW WINDS AROUND 10 TO 15 KNOTS SHOULD TURN TO THE NORTH BEHIND THE FRONT THEN QUICKLY TO THE NE FOR FRI. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KEC/KOSARIK SHORT TERM...KOSARIK LONG TERM...ADAMS AVIATION...ADAMS MARINE...ADAMS
Hazardous weather outlook, Jun 15, 5:48 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 548 AM EDT MON JUN 15 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 548 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN IS LIKELY AGAIN WITH THUNDERSTORMS TODAY AND TONIGHT. AREAS THAT SEE SIGNIFICANT THUNDERSTORM ACTIVITY COULD BE AT RISK FOR FLOODING AND A FLOOD WATCH MAY BE NEEDED. ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP ESPECIALLY LATE TODAY AND EARLY TONIGHT AHEAD OF A WEAK COLD FRONT. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-161000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 548 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP ESPECIALLY LATE TODAY AND EARLY TONIGHT AHEAD OF A WEAK COLD FRONT. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:08 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 37 min |
| Jun 14, 8:23 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 6 hr |
| Jun 14, 8:27 PM EDT | Areal Flood Advisory | CLE | Mahoning, Stark | 3 hr |
| Jun 14, 8:36 PM EDT | Special Weather Statement | CLE | Lorain | 39 min |
| Jun 14, 9:06 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 39 min |
| Jun 14, 9:12 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Wyandot | 3 hr |
| Jun 15, 12:46 AM EDT | River Flood Warning | CLE | Trumbull | 61 hr |
| Jun 15, 5:38 PM EDT | Special Marine Warning | CLE | 112 min | |
| Jun 15, 6:34 PM EDT | Special Marine Warning | CLE | 116 min |
Nearby
Flash Flood Watches in Ohio, 2015Flash Flood Watches in Pennsylvania, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.